On the Sign Changes of (...(x) - lix). II.
Monatshefte für Mathematik, Tome 82 (1976), pp. 163-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1976__82_177775,
author = {S. Knapowski and P. Tur\'an},
title = {On the {Sign} {Changes} of (...(x) - lix). {II.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {163--176},
year = {1976},
volume = {82},
zbl = {0342.10025},
url = {http://geodesic.mathdoc.fr/item/MOMA_1976__82_177775/}
}
S. Knapowski; P. Turán. On the Sign Changes of (...(x) - lix). II.. Monatshefte für Mathematik, Tome 82 (1976), pp. 163-176. http://geodesic.mathdoc.fr/item/MOMA_1976__82_177775/